Mathematische Annalen

, Volume 265, Issue 4, pp 501–512 | Cite as

Pseudofree actions and the greedy algorithm

  • R. E. Stong
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [CF]
    Conner, P.E., Floyd, E.E.: Differentiable periodic maps. Berlin, Göttingen, Heidelberg, New York: Springer 1964Google Scholar
  2. [C]
    Curtiss, D.R.: On Kellogg's diophantine problem. Am. Math. Monthly29, 380–387 (1922)Google Scholar
  3. [K]
    Kulkarni, R.S.: Pseudofree actions and Hurwitz's 84(g−1) theorem. Math. Ann.261, 209–226 (1982)Google Scholar
  4. [W]
    Wolf, J.A.: Spaces of constant curvature, 4th edn. Berkeley: Publish or Perish Inc. 1977Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • R. E. Stong
    • 1
  1. 1.Department of MathematicsUniversity of VirginiaCharlottesvilleUSA

Personalised recommendations